# SDR AWXA200300396

- Difficulty date: April 5, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 19,534 hours, 7,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK FILIFORM CORROSION WAS FOUND ON UPPER SURFACE OF WEB BETWEEN FR 69 AND FR 70, AND AFT OF BEAM Y-1292.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED SHEAR PLATE WEB BETWEEN FR 69 AND FR 70, AFT OF BEAM Y-1292, BETWEEN STR 23 AND STR 24 RT; FABRICATED A NEW REPLACEMENT SHEAR PLATE; INSTALLED REPAIR PART IAW A320 SRM 53-00-14, PG 101-102, SRM 51-44-11, PG 16, 19-20, FIG 2, AND SRM 51-42-11, PG 8-12, 21, 22, FIG 2, 3, & 8.
